# SDR REXA2017042500547

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 25,603 hours, 23,107 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK NOT TESTING CORRECTLY.  REMOVED AND REPLACED THE OXYGEN MASK STOWAGE BOX AND OXYGEN MASK IAW AMM 35-11-15, AND AMM 35-11-12.   OPS & LEAK CHECKED GOOD. SERVICED CREW OXYGEN IAW AMM 12-16-35 TO 1850 PSI.
